The first such case in medical practice have been recorded in Iran. The man made a tattoo on my penis got “eternal high”. Due to the blood flow to his penis all the time is in an excited state (semi-erection). This effect causes levitra. Priapism (scientific name of the disease) in this case does not harm the health of the young Iranians, and from medical aid, he refused.
It all started with the desire of 21-year-old man to make a tattoo on his penis. Turning to the specialist, he asked him to fill “there” quite a long phrase (“good luck in your adventures”) and the first letter of the name of his girlfriend. For the inscription is the master used hand-needle, but as it turned out, applied more force than necessary, and hurt deep tissues of the genitals of his client.
The pain the victim has subsided only eight days, but a state of “high alert” remained. At first the man was frightened and began to go to doctors. The survey, physicians agreed that the priapism caused by the actions of the employee of the tattoo parlor.
The doctors did a “sick” shunt surgery, which was supposed to stabilize the blood flow in the intimate place, but the effect of the procedure were minor (blood flow still exceeded outflow). Seeing that health of their patient priapism not in danger, the followers of Hippocrates asked the Iranians whether he wants to return to his former life or wants to leave it as is. At that time, because of the tattoo on the penis the man was in a state of semi-erection for 3 months. He thanked the doctors, saying that he is doing well.